EconPapers    
Economics at your fingertips  
 

Attracting Periodic Cycles for an Optimal Fourth-Order Nonlinear Solver

Mi Young Lee and Changbum Chun

Abstract and Applied Analysis, 2012, vol. 2012, 1-8

Abstract:

We consider an optimal fourth-order method for solving nonlinear equations and construct polynomials such that the rational map arising from the method applied to these polynomials has an attracting periodic orbit of any prescribed period.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/263893.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/263893.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:263893

DOI: 10.1155/2012/263893

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:263893